Open Access
September 2005 Structure of Solutions to a Chemotaxis System in One Space Dimension
Toshitaka Nagai
Methods Appl. Anal. 12(3): 221-238 (September 2005).


We consider a chemotaxis system consisting of one parabolic equation and one ordinary differential equation in one space dimension with a logarithmic chemotactic sensitivity function and the exponential growth of dynamics for the chemical attractant. The structure of positive solutions is studied from the viewpoint of infinite-dimensional dynamical systems.


Download Citation

Toshitaka Nagai. "Structure of Solutions to a Chemotaxis System in One Space Dimension." Methods Appl. Anal. 12 (3) 221 - 238, September 2005.


Published: September 2005
First available in Project Euclid: 5 April 2007

zbMATH: 1120.35021
MathSciNet: MR2254007

Primary: 35B40 , 35K50 , 35M10 , 92C17

Keywords: Chemotaxis system , exact solution , invariant manifold , structure of solutions

Rights: Copyright © 2005 International Press of Boston

Vol.12 • No. 3 • September 2005
Back to Top